MAUDE Adverse Event Report: HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM

HOLLISTER INCORPORATED VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM
Catalog Number 71124-25
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Hematuria (2558)
Date of Event 02/23/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Dhr (device history records) review is not possible because lot number not provided.Sample review not possible because sample not saved.Trend review conducted and no adverse trends were observed.No report of hematuria for this product over the past 3 years.Hollister cannot confirm a product problem.Root cause for this report cannot be determined.
 
Event or Problem Description
A hospital reported that a hollister vapro plus pocket intermittent urinary catheter caught on removal after bladder drainage and required more force than normal to remove; the coating was sticky and dry, which reportedly caused the patient to experience hematuria.They also reported that the patient was unwell for 5 days after the report and iv antibiotics were prescribed for the hematuria.The hospital further reported that there were no long term patient issues or prescriptions from the incident.

Brand Name
VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM
Common Device Name
VAPRO PLUS PKT HYDROPHILIC IC CH12 40CM
Manufacturer (Section D)
HOLLISTER INCORPORATED
2000 hollister drive
libertyville. 60048 3781
Manufacturer (Section G)
HOLLISTER ULC
foxford rd.
rehins
ballina,
EI  
Manufacturer Contact
linda wisowaty
2000 hollister drive
libertyville, IL 60048-3781
8476802170
MDR Report Key13900418
Report Number9616668-2022-00002
Device Sequence Number11911150
Product Code GBM
UDI-Device Identifier00610075065318
UDI-Public00610075065318
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K193148
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number71124-25
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2022
Initial Report FDA Received Date03/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown